# SDR DXTA200702592

- Difficulty date: November 3, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- Aircraft time: 1,253 hours, 1,142 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: 38771
- Part serial: 758
- Condition: Inoperative
- Location: Power Brake
- Part time: 144 hours, 146 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL BRAKES FAILED DURING TAXI OUT. REPLACED POWER BRAKE RELAY VALVE ASSY IAW 32-40-00. OPS CK GOOD.
